# SDR UALA2013062504420

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 47,879 hours, 19,541 cycles
- Engine: Iae V2527A5
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND IN HP AIR ACCESS DOOR ON ARRIVAL.
